IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 4068 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4023    
    Printed59    
    Emailed2    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 1990  |  Volume : 56  |  Issue : 3  |  Page : 234--235

Pemphigus foliaceous induced by penicillamine



Correspondence Address:
K Kaushal Verma


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

A 44 year old man having rhcumatoid arthritis developed pemphigus foliaccous after 7 months of taking 500: mg D-penicillamine a day. The lesions regressed on stopping the drug and reappeared whet the drug was started again. Skin biopsy revealed a subcorneal split suggestive of pemphigus foliaceous. Direct immunofluorescent staining of the skin biopsy for IgG revealed an intercellular pattern and the indirect immunofluorescent on the patient's serum revealed a titre of 1 : 10. The lesions disappeared within 2 weeks of discontinuation of the drug.






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow